# SDR AALA20011402

- Difficulty date: July 6, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N726AA
- Make and model: Boeing 727227
- Aircraft serial: 20733
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SKIN BULGING AT RIVETS, RIVETS DISHED ON SKIN LAP 24R STATION 343 TO 360.  REPAIRED AREA PER SRM 53-30-4 FIG 16.  (M)
